# SDR MASA200800434

- Difficulty date: May 30, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 20,378 hours, 16,732 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 1019, HNL-ITO.  PAX DOOR OUTER HANDLE WILL NOT STOW IN.  PERFORMED OP CHECKS, OP CHECKS ARE NORMAL.
